Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Treatment for body stiffness with lowered body temperature - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: General Health
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions

Doctor :   hi
Doctor :   how can i help you
User :   i was wondering what it could be if someone has been vmoiting for 3 days now and their body is really sore as well as their hands are so tight that they cant even open them up
User :   they have this really weird color to them as well
Doctor :   Please provide these details: Age, Gender, Location, Occupation, Marital status, Height and Weight.
User :   age 24 male canada single 5'11 and 150lbs
Doctor :   Do you have Allergies / Diabetes / Thyroid problem / High Blood pressure/Heart disease/ Asthma/use medicines for any illness
User :   asthma
Doctor :   r u taking any medicine as of now
Doctor :   other than medicine for asthma
User :   just a puffer
Doctor :   ok
User :   any idea what it could be
Doctor :   i need to take detailed medicine history
Doctor :   vomiting can be due to number of causes
User :   there is only the puffer he takes
Doctor :   ok
Doctor :   does he had fever as well
User :   what are some of the causes i can do my own research
User :   hes hot then cold but to touch him hes freezing
Doctor :   ok
Doctor :   was his extremities cold?

Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor